I have been on Yaz birth control for 3 months now and haven't experienced any problems other than sore breasts (I was on yasmin but got moved to a lower dose as my breast pain was unbearable). I went onto a 5 day course of antibiotics containing penicillin, which I know interferes with birth control, from the 12-16 of August. My boyfriend and I always use a condom during sex as well just to be save. On the 13th, the condom slipped off during sex but before he had finished and the opening of the condom was well outside my vagina. There were no other condom slip ups during the time I was taking antibiotics. 4 days after the course had finished, on the 20th I noticed slight pink spotting in my undies, like light pink streaks. Is this just due to being sick and the antibiotics or could this be implantation bleeding? What are the chances that I am pregnant? I'm not experiencing any symptoms other than the sore breasts which I have every month and some dizziness. I took a early hpt 8 days after the possible implantation bleeding and it came back negative but I'm still worried. Could I be imagining the symptoms because I'm stressed about being pregnant?